# SDR 07FDEA03229

- Difficulty date: August 29, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46609
- Aircraft time: 83,081 hours, 34,005 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB0936
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E CRACK 1" ON TEE ANGLE FIXED PANEL REPAIRED WING LOWER L/E STRINGER DOUBLER IAW SRM 57-10-00 FIG 49.
